Side Effects Of Postinor 2 Overdose You Should KnowZUMI

Side Effects Of Postinor 2 Overdose You Should Know

side effects of Postinor 2 overdose
Postinor 2 is a popular emergency contraceptive that many young women use a bit too often.  A lot of  women use it without knowing the side effects of Postinor 2 overdose until they start experiencing them. The best thing to do before using any drug, apart from consulting your doctor, is to get enough information about it and know if it’s right for you.

Postinor 2, also called the morning after pill, is meant to be used once in a while. That’s why it’s an “emergency” contraceptive.

side effects of Postinor 2 overdose

(Photo: Talk Of Naija)

Here are the side effects of Postinor 2 overdose you should know:
  • Delayed or early periods
  • Disruption of menstrual cycle
  • Tiredness
  • Nausea and vomiting.
  • Stomach pain and diarrhoea
  • Dizziness and headache
  • Increased vaginal bleeding.
  • Skin reactions

Over-using Postinor 2 can cause your period to be delayed for up to 3 months, so get the right information before using it. It can also cause more severe side effects like excessive weight gain, spotting and bleeding and  infertility

Are you experiencing any side effects of Postinor 2? Send your questions to [email protected] and our in-house doctor will answer them.

Before you go, here is the right way to use Postinor 2 after unprotected sex.

Comments

comments

READ  5 Benefits Of Drinking Warm Water With Lemon

JOIN THE #ZUMI SQUAD

Get the latest in fashion, beauty and lifestyle straight to your inbox.

More from

Life